Loading [MathJax]/jax/output/SVG/config.js
Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teoriya Veroyatnostei i ee Primeneniya, 1965, Volume 10, Issue 3, Pages 510–518 (Mi tvp546)  

This article is cited in 6 scientific papers (total in 6 papers)

Short Communications

Об абсолютной непрерывности безгранично делимых распределений при сдвигах

A. V. Skorokhod

Kiev
Abstract: Random variables $\xi$ with values in a separable Hilbert space $H$ with infinitely divisible distributions are considered. Some sufficient conditions for the absolute continuity of the measure corresponding to $\xi+a$ ($a\in H$) with respect to the measure corresponding to $\xi$ are obtained.
Let now $H$ denote the real line and let the characteristic function of $\xi$ be
$$ \exp\biggl\{\int\biggl(e^{ixt}-1-\frac{ixt}{1+x^2}\biggr)\Pi(dx)\biggr\}. $$
It is proved that in this case $\xi$ has a density when the condition $\int_{-1}^1|x|\Pi(dx)=\infty$ is satisfied.
Received: 14.01.1965
English version:
Theory of Probability and its Applications, 1965, Volume 10, Issue 3, Pages 465–472
DOI: https://doi.org/10.1137/1110054
Bibliographic databases:
Document Type: Article
Language: Russian
Citation: A. V. Skorokhod, “Об абсолютной непрерывности безгранично делимых распределений при сдвигах”, Teor. Veroyatnost. i Primenen., 10:3 (1965), 510–518; Theory Probab. Appl., 10:3 (1965), 465–472
Citation in format AMSBIB
\Bibitem{Sko65}
\by A.~V.~Skorokhod
\paper Об абсолютной непрерывности безгранично делимых распределений при сдвигах
\jour Teor. Veroyatnost. i Primenen.
\yr 1965
\vol 10
\issue 3
\pages 510--518
\mathnet{http://mi.mathnet.ru/tvp546}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=189125}
\zmath{https://zbmath.org/?q=an:0203.19803}
\transl
\jour Theory Probab. Appl.
\yr 1965
\vol 10
\issue 3
\pages 465--472
\crossref{https://doi.org/10.1137/1110054}
Linking options:
  • https://www.mathnet.ru/eng/tvp546
  • https://www.mathnet.ru/eng/tvp/v10/i3/p510
  • This publication is cited in the following 6 articles:
    1. John Yuan, “On the structure of monoids of admissible transplates of multivariate probability measures”, Semigroup Forum, 27:1 (1983), 377  crossref
    2. Patrick L. Brockett, Howard G. Tucker, “A conditional dichotomy theorem for stochastic processes with independent increments”, Journal of Multivariate Analysis, 7:1 (1977), 13  crossref
    3. Patrick L. Brockett, “Admissible transformations of measures”, Semigroup Forum, 12:1 (1976), 21  crossref
    4. Vera Darlene Briggs, “Densities for infinitely divisible random processes”, Journal of Multivariate Analysis, 5:2 (1975), 178  crossref
    5. V. M. Zolotarev, V. M. Kruglov, “The structure of infinitely divisible distributions on a bicompact Abelian group”, Theory Probab. Appl., 20:4 (1976), 698–709  mathnet  mathnet  crossref
    6. A. V. Skorokhod, “On admissible translations of measures in Hilbert space”, Theory Probab. Appl., 15:4 (1970), 557–580  mathnet  mathnet  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Теория вероятностей и ее применения Theory of Probability and its Applications
    Statistics & downloads:
    Abstract page:252
    Full-text PDF :118
     
      Contact us:
    math-net2025_03@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025